# SDR DALA2015112307151

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 43,447 hours, 29,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Aft Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE F/A'S REPORTED A HAZE AND ELECTRICAL ODOR IN THE AFT CABIN.  RAN PACKS WITH ENGINES AND APU NO SMOKE NOTED. INSPECTED ALL CABIN LIGHTS AND EMERGENCY POWER PACKS NTF.  INSPECTED AFT HANDSET, BLOWER MOTOR BOTH LAVS, COFFEEMAKERS AND OVENS CK GOOD.  FOUND SIGN OF DISCOLORATION AND SMOKE COMING FROM RT TEMP CONTROL OUTLET DUCT.  REPLACED SAME. OPENED ALL PSU PANELS AND INSPECTED WIRING WITH NO DEFECTS NOTED. INSPECTED 8TH AND 13TH BLEED VALVE DUCTS FOR PRESENCE OF OIL, NONE NOTED.  RAN BOTH ENGINES AT HIGH POWER AND BOTH PACKS HOT AND COLD WITH NO DEFECTS NOTED.  INSPECTED ALL EMERGENCY LIGHT BATTERY PACKS AND SIDEWALL LIGHT SOCKETS WITH NO TROUBLE FOUND.  CARGO AREAS, ELECTRONIC EQUIPMENT BAY ALL CHECK GOOD.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.  ACFT RELEASED FOR SERVICE.
